# SDR ASAA0180177

- Difficulty date: May 21, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - PRIOR TO FLT 711 - THE EMERGENCY FLOOR TRACK LIGHTS AT ROW 6 WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING TO LIGHT ASSEMBLY AND THE LIGHTS OPERATED NORMALLY.  (M)
